Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Admiralty Computing Service


Authors: John Todd and D. H. Sadler
Journal: Math. Comp. 2 (1947), 289-297
DOI: https://doi.org/10.1090/S0025-5718-47-99582-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Other aspects of the work of Admiralty Computing Service are described in an article by the present authors, in Nature, v. 157, May 4, 1946, p. 571-573; see MTAC, v. 2, p. 188. See also A. Erdélyi and John Todd, Nature, v. 158, 1946, p. 690; ACS 115.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99582-3
Article copyright: © Copyright 1947 American Mathematical Society